Sign in
Symmetric Tensors And Geometry of $${\mathbb{P}} ^N$$ Subvarieties
Journal article   Peer reviewed

Symmetric Tensors And Geometry of $${\mathbb{P}} ^N$$ Subvarieties

Fedor Bogomolov and Bruno De Oliveira
Geometric and functional analysis, Vol.18(3), pp.637-656
2008-09

Abstract

vanishing and nonvanishing theorems quadrics trisecant variety Analysis Mathematics Primary: 14F10 Secondary: 14N15, 14F17, 14M07 Symmetric differentials

Metrics

InCites Highlights

These are selected metrics from InCites Benchmarking & Analytics tool, related to this output

Collaboration types
Domestic collaboration
Citation topics
9 Mathematics
9.28 Pure Maths
9.28.246 Moduli Spaces
Web Of Science research areas
Mathematics
ESI research areas
Mathematics

UN Sustainable Development Goals (SDGs)

This output has contributed to the advancement of the following goals:

undefined

Source: InCites

Details